# SDR DALA2019102426125

- Difficulty date: October 20, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 65,085 hours, 23,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6710, L/P 6748106) LENS MISSING LEFT OVERWING EXIT ADJACENT TO EXIT SIGN. CORRECTIVE ACTION: REPLACED LENS.
